# SDR CALA2013120993555

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 53,428 hours, 21,436 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER SEAL HANGING FROM NR 1 ENG REVERSER.  CNA OUTER SEAL OUT OF RETAINER APPROXIMATELY 3.5 FT 9 O’CLOCK POSITION.  SECURED SEAL & APPLIED RTV 732.
